# SDR FDEA201506211945

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996700200
- Condition: Damaged
- Location: Zone 200
- Part time: 29,966 hours, 15,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

162CF HAS CRACK IN OUTER SKIN & NUMEROUS DENTS.  FABRICATED FLOOR PANEL 162CF ON T15 1145407 IAW SRZ 25-005 DWG.  CAT A MAJOR REPAIR.
